Universal distribution for infinitely divisible distributions on Frèchet space
Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, p. 219-227
@article{AIHPB_1981__17_2_219_0,
     author = {Dang Phuc, Ho},
     title = {Universal distribution for infinitely divisible distributions on Fr\`echet space},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     pages = {219-227},
     zbl = {0459.60016},
     mrnumber = {625342},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_2_219_0}
}
Dang Phuc, Ho. Universal distribution for infinitely divisible distributions on Frèchet space. Annales de l'I.H.P. Probabilités et statistiques, Volume 17 (1981) no. 2, pp. 219-227. http://www.numdam.org/item/AIHPB_1981__17_2_219_0/

[1] P. Billingsley, Convergence of Probability measures, Wiley, 1968. | MR 233396 | Zbl 0172.21201

[2] E. Dettweiler, Grenzweztsatze für Wahrscheinlich keitsmasse auf Badrikianschen Raumen, Z. Wahrscheinlichkeitstheorie view. Gebiete, t. 34, 1976, p. 285-311. | MR 402849 | Zbl 0309.60010

[3] W. Dceblin, Sur l'ensemble de puissances d'une loi de probabilité, Bull. sci. Math., t. 6, 1939, p. 71-96. | JFM 66.0610.02 | Zbl 0063.01128

[4] Mm. Mohi, V.I. Tarieladze, On the convergence of sums of independent Random Elements in Frèchet space. Bull. Acad. Sci. Georgian SSR, t. 76, n° 1, 1974. p. 33-36 (In Russian). | MR 365648 | Zbl 0333.60007

[5] K.R. Parthasarathy, Probability Measures on Metric Space, New York, London Academic Press, 1967. | MR 226684 | Zbl 0153.19101